Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on continuity conditions


Author: P. B. Kennedy
Journal: Proc. Amer. Math. Soc. 10 (1959), 203-204
MSC: Primary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0103951-7
MathSciNet review: 0103951
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0103951-7
Article copyright: © Copyright 1959 American Mathematical Society